# SDR C2XA09TY046

- Difficulty date: March 14, 2009
- Submitted: March 15, 2009
- Operation: Air carrier
- Aircraft: N15985
- Make and model: Emb EMB-145LR
- Aircraft serial: 145248
- Aircraft time: 21,408 hours, 15,982 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Flange
- Part number: 14575001405
- Part serial: NC0505
- Condition: Corroded
- Location: Nr 2 Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS - DURING C-CHECK INSPECTION FOUND THE NR 2 ENG AIR INTAKE MOUNTING FLANGE BOLT HOLES CORRODED.  COMPLETED REPAIRS FOR 4 HOLES AT .300 INCH AND 11 HOLES FOR BUSHING INSTALLATION IAW EC 5420-01158.  A/C STILL IN C-CHECK.
